# SDR DALA2018032101821

- Difficulty date: March 20, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 46,428 hours, 31,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTING IS DAMAGED / INOPERATIVE AT 26C. MAINTENANCE RESECURED THE EMERGENCY LIGHT PER AMM 33-51. SYSTEM IS NOW OK FOR SERVICE.
